Facebook Pixel

Took two ECP within a week from one another

By February 10, 2016 - 2:23am
Rate This

Hi, the first ECP pill I took was on the 30th of January and the second pill was taken on the 6th of February. My pharmacist said that my period should come within the 27th but when I took the second dose of ECP on the 6th, I went home and noticed that I was bleeding. Since the 6th and up until now (the 10th) I've been wearing panty liners (like I don't even need to change the liner throughout the day even though I do) and have had red but also brown discharge. Like today right now there is nothing showing on my panty liner but whenever I go to the toilet and wipe, the blood is there.

Add a Comment3 Comments

HERWriter Guide

Hi RandomSammy!

You are supposed to take the second pill 12 hours after the first so your bleeding may be extended for that reason.

Emergency birth control can have some nasty side effects like nausea, headaches and extended bleeding, Your system should settle down in the next week or two and always carry condoms so you don't need to take this medication.

February 10, 2016 - 6:50am
(reply to Susan Cody)

Hi Susan! The ECP I was given only contained 1 pill because it was a strong dosage. I bought a new one to take and that is why I have taken two within a span of a week

February 10, 2016 - 7:06am
HERWriter Guide (reply to RandomSammy)

Oh I see - thanks for the clarification!

Did you take the second one because you had unprotected sex again? If so, you really need to be stop doing that.

You're misusing this medication, hence these side effects. I noticed you've asked other questions on other occasions because you keep using emergency contraception. Stop using this medication and you'll get back to normal in a couple of weeks.


February 10, 2016 - 7:15am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!